Sur la singularité des noyaux de Bergman et de Szegö
Journées équations aux dérivées partielles, (1975), p. 123-164
@article{JEDP_1975____123_0,
     author = {Boutet de Monvel, Louis and Sj\"ostrand, Johannes},
     title = {Sur la singularit\'e des noyaux de Bergman et de Szeg\"o},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1975},
     pages = {123-164},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1975____123_0}
}
Boutet de Monvel, Louis; Sjöstrand, Johannes. Sur la singularité des noyaux de Bergman et de Szegö. Journées équations aux dérivées partielles,  (1975), pp. 123-164. http://www.numdam.org/item/JEDP_1975____123_0/

[1] Boutet De Monvel L. - Comportement d'un opérateur pseudo-différentiel sur une variété à bord I et II, J. Anal. Math. 17 (1966) 241-304. | MR 39 #611 | Zbl 0161.07902

[2] Boutet De Monvel L. - Boundary problems for pseudo-differential operators, Acta Math. 126 (1971) 11-51. | MR 53 #11674 | Zbl 0206.39401

[3] Boutet De Monvel L. - Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math. 27 (1974) 585-639. | MR 51 #6498 | Zbl 0294.35020

[4] Boutet De Monvel L. - Intégration des équations de Cauchy Riemann induites. Séminaire Goulaouic-Schwartz 1974-1975, exposé n° IX. | Numdam | Zbl 0317.58003

[5] Duistermaat J.J., Sjöstrand J. - A global construction for pseudo-differential operators with non involutive characteristics. Inventiones Math. 20 (1974), 209-225. | MR 49 #9681 | Zbl 0282.35071

[6] Fefferman C. - The Bergman kernel and biholomorphic mappings of pseudo-convex domains. Inventiones Math. 26 (1974), 1-66. | MR 50 #2562 | Zbl 0289.32012

[7] Hörmander L. - Fourier Integral operators I, Acta Math. 127 (1971) 79-183. | MR 52 #9299 | Zbl 0212.46601

[8] Hörmander L. - The boundary behaviour of the Bergman kernel manuscrit (non publié).

[9] Kashiwara M., Kawai T., Sato M. - Microfunctions and pseudo-differential equations. Lecture Notes, Springer, n° 287, chap. II. | MR 54 #8747 | Zbl 0277.46039

[10] Kerzman N. - The Bergman kernel-function : differentiability at the boundary. Math. An. 195 (1972) 149-158. | MR 45 #3762

[11] Kohn J.J. - Harmonic integrals on strongly pseudo-convex manifolds I. Ann. Math. 78 (1963) 112-148. | MR 27 #2999 | Zbl 0161.09302

[12] Kohn J.J. - Regularity at the boundary of the ∂-Neuman problem. Proc. Nat. Acad. Sci. USA 49 (1963) 206-213. | MR 26 #6996 | Zbl 0118.31101

[13] Kohn J.J. - Harmonic integrals on strongly pseudo-convex manifolds II. Ann. Math. 79 (1964) 450-472. | MR 34 #8010 | Zbl 0178.11305

[14] Lewy H. - On the local character of the solution of an atypical linear differential equation ... Ann. Math. 64 (1956) 514-522. | MR 18,473b | Zbl 0074.06204

[15] Melin A., Sjöstrand J. - Fourier integral operators with complex valued phase functions. Publié dans Fourier Integral Operators and Partial Differential Equations, Lecture Notes, Springer, n° 459, 120-223. | MR 55 #4290 | Zbl 0306.42007

[16] Nirenberg L. - On a problem of Hans Lewy. Uspeki Mat. Nauk. 292 (176) (1974) 241-251. (Voir aussi : Fourier Integral Operators and Partial Differential Equations, Lecture Notes, Springer, n° 459, 224-234). | MR 58 #11823 | Zbl 0306.35019

[17] Sjöstrand J. - Parametrices for pseudo-differential operators with multiple characteristics. Arkiv för Mat. 12 (1974) 85-130. | Zbl 0317.35076